# SDR SWIA200820421

- Difficulty date: November 13, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 13,776 hours, 11,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6586 - EMERGENCY FLOOR LIGHTING AT ROW 6, 7, 8 INOP.  OPS CHECK GOOD.
